# SDR CA150316006

- Difficulty date: March 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,706 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Check Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) YELLOW HYDRAULIC FAILURE ON SHORT FINAL, MOC ADVISED.  FOUND B-NUT LOOSE AT 3083GM YELLOW ELECTRIC PUMP CHECK VALVE.  TIGHTENED LOWER B-NUT REPLENISHED YELLOW HYDRAULIC FLUID AND CARRIED OUT YELLOW HYDRAULIC SYS OPS CHECK IAW AMM 29-11-00-710-002-A.
